# SDR COE2003F00000

- Difficulty date: February 15, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N720FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0452
- Engine: Pwa PT6*
- System (JASC): 3110 · Instrument Panel
- Part: Ammeter
- Part number: C6625040101
- Condition: Inoperative
- Location: Cockpit
- Part time: 86 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, ABOUT 20 MILES SOUTH OF AIRPORT, THE AMMETER DROPPED TO (0), ONLY SHOWS SYSTEM VOLTAGE.  AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT. AFTER TROUBLESHOOTING, AMMETER WAS REMOVED AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
